About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 732321, 9 pages
http://dx.doi.org/10.1155/2013/732321
Research Article

Homoclinic Bifurcations in Planar Piecewise-Linear Systems

1Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China
2Central University of Finance and Economics, School of Applied Mathematics, Beijing 100084, China

Received 25 January 2013; Accepted 29 August 2013

Academic Editor: Rob Sturman

Copyright © 2013 Bin Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. di Bernardo, C. J. Budd, A. R. Champneys, and P. Kowalczyk, Piecewise-Smooth Dynamical Systems, vol. 163 of Applied Mathematical Sciences, Springer, London, UK, 2008. View at MathSciNet
  2. M. di Bernardo, D. J. Pagano, and E. Ponce, “Nonhyperbolic boundary equilibrium bifurcations in planar Filippov systems: a case study approach,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 18, no. 5, pp. 1377–1392, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. Lum and L. O. Chua, “Global properties of continuous piecewise linear vector fields—part I: simplest case in ℝ2,” International Journal of Circuit Theory and Applications, vol. 19, no. 3, pp. 251–307, 1991. View at Scopus
  4. E. Freire, E. Ponce, F. Rodrigo, and F. Torres, “A piecewise linear electronic circuit with a multiplicity of bifurcations,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 14, no. 11, pp. 3871–3881, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  5. D. Simpson, Bifurcations in Piece-Wise Continuous Systems, World Scientific, 2010.
  6. E. Freire, E. Ponce, F. Rodrigo, and F. Torres, “Bifurcation sets of continuous piecewise linear systems with two zones,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 8, no. 11, pp. 2073–2097, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. J. W. Simpson and J. D. Meiss, “Andronov-Hopf bifurcations in planar, piecewise-smooth, continuous flows,” Physics Letters A, vol. 371, no. 3, pp. 213–220, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. C. D. Mitrovski and Lj. M. Kocarev, “Periodic trajectories in piecewise-linear maps,” IEEE Transactions on Circuits and Systems. I., vol. 48, no. 10, pp. 1244–1252, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. M. Gonçalves, “Regions of stability for limit cycle oscillations in piecewise linear systems,” IEEE Transactions on Automatic Control, vol. 50, no. 11, pp. 1877–1882, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Y. Xiong and M. Han, “Bifurcation of limit cycles by perturbing a piecewise linear Hamiltonian system,” Abstract and Applied Analysis, vol. 2013, Article ID 575390, 19 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. F. Liang, M. Han, and V. G. Romanovski, “Bifurcation of limit cycles by perturbing a piecewise linear Hamiltonian system with a homoclinic loop,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 11, pp. 4355–4374, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. R. I. Leine and H. Nijmeijer, Dynamics and Bifurcations of Non-Smooth Mechanical Systems, vol. 18 of Lecture Notes in Applied and Computational Mechanics, Springer, Berlin, Germany, 2004. View at MathSciNet
  13. L. Perko, Differential Equations and Dynamical Systems, vol. 7 of Texts in Applied Mathematics, Springer, New York, NY, USA, 3rd edition, 2001. View at MathSciNet